Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 50, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 5, 2023, 8:41 AM CDT for Cass County, Texas. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2023, 8:41 AM CDT (13:41 UTC)
- Expired
- Apr 5, 2023, 9:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cass County, TX
The radar
The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 8:44 AM CDT | TORNADO | 5 W Linden, TX | A DAMAGE SURVEY CONFIRMED THAT AN EF-0 TORNADO WITH WINDS UP TO 85 MPH BRIEFLY TOUCHED DOWN ALONG TX-130. THE TORNADO DOWNED APPROXIMATELY 10 TREES AS IT CROSSED THE ROAD. THE DAMAGE PATH WAS 0.2 MILES WITH A PATH WIDTH OF 50 YARDS. |
| Apr 5, 9:00 AM CDT | TSTM WND DMG | 6 Ssw Atlanta, TX | SPOTTER REPORTS TRESS ACROSS CR 4122 JUST WEST OF FM43 NORTH OF BIVINS. |
| Apr 5, 9:06 AM CDT | TSTM WND DMG | 3 Wsw Atlanta, TX | TREES DOWN ACROSS PORTIONS OF CASS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 4:54 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 1.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
408
WFUS54 KSHV 051341
TORSHV
TXC067-051415-
/O.NEW.KSHV.TO.W.0050.230405T1341Z-230405T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
841 AM CDT Wed Apr 5 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Cass County in northeastern Texas...
* Until 915 AM CDT.
* At 840 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Hughes Springs, or 22 miles west of Atlanta,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Linden around 855 AM CDT.
Atlanta around 910 AM CDT.
Queen City around 915 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Domino, Douglassville, Bloomburg and Red Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3304 9464 3325 9430 3324 9426 3324 9423
3327 9424 3330 9421 3331 9417 3329 9414
3329 9411 3331 9411 3330 9410 3331 9409
3329 9409 3330 9406 3327 9404 3311 9404
3289 9452
TIME...MOT...LOC 1340Z 237DEG 37KT 3300 9452
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
202 follow-up statements
283
WWUS54 KSHV 051351
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
851 AM CDT Wed Apr 5 2023
TXC067-051415-
/O.CON.KSHV.TO.W.0050.000000T0000Z-230405T1415Z/
Cass TX-
851 AM CDT Wed Apr 5 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR EASTERN
CASS COUNTY...
At 851 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Linden, or 14 miles west of Atlanta, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Atlanta around 910 AM CDT.
Queen City around 915 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Domino, Douglassville, Bloomburg and Red Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3325 9430 3324 9426 3324 9423 3327 9424
3330 9421 3331 9417 3329 9414 3329 9411
3331 9411 3330 9410 3331 9409 3329 9409
3330 9406 3327 9404 3311 9404 3295 9440
3311 9451
TIME...MOT...LOC 1351Z 237DEG 37KT 3306 9441
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
20072
WWUS54 KSHV 051405
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
905 AM CDT Wed Apr 5 2023
TXC067-051415-
/O.CON.KSHV.TO.W.0050.000000T0000Z-230405T1415Z/
Cass TX-
905 AM CDT Wed Apr 5 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
NORTHEASTERN CASS COUNTY...
At 904 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Atlanta, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Atlanta and Queen City around 915 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Bloomburg, Domino and Douglassville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3325 9430 3324 9426 3324 9423 3327 9424
3330 9421 3331 9417 3329 9414 3329 9411
3331 9411 3330 9410 3331 9409 3329 9409
3330 9406 3327 9404 3311 9404 3303 9423
3322 9435
TIME...MOT...LOC 1404Z 237DEG 37KT 3313 9429
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
20What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 5, 6:25 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 5, 6:25 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
625 AM CDT Wed Apr 5 2023
...New AVIATION...
.SHORT TERM...
(Wednesday through Thursday)
Issued at 231 AM CDT Wed Apr 5 2023
Morning sfc analysis showing the dryline boundary just west of
KDFW with the cold front right on the heels of it, layered across
NW/TX. Aloft, the upper level low that was previously stationed
across the Four Corners this time yesterday continues to lift NE,
and is now situated across the Dakotas. The trend through
Tuesday, not just in the guidance, but in the real time analysis,
showcased a significant slow down of the advancing boundary thus
ultimately delaying the convective initiation that was previously
believed to be developing sometime between 2-3 AM local time
along the NW corner of the SHV FA border. CAMs as early as 18z
Tuesday indicated a further westward initiation point along the
slowed boundary than previously advertised, decaying while moving
through the western zones of the SHV CWA.
The thinking for now is for the delayed dryline convective
initiation to proceed as expected near or just east of the DFW
metro this morning. As storms begin to rapidly grow upscale,
maximizing the primed environment currently present following a
weak cap bust ahead of the boundary, severe potential would become
favorable. Having said this, with the sfc cold front quickly
catching the dryline based convection, the boundary may very
easily undercut the upscaling storms as they move across the
western and NW zones of the FA. This would quickly minimize the
severe potential from evolving further as storms move east. At the
same time, the supportive low level jet max overhead looks to
weaken while outrunning the line through the morning following the
initiation period. This could then explain, aside form the very
short window of opportunity, why the CAMs continue to weaken the
initial threat prior to a second round of redevelopment later this
afternoon.
As the front moves eastward through the morning, enhanced sfc
southerlies ahead of the boundary and afternoon peak heating with
highs in the SE zones today cruising towards the mid 80s, a
supportive environment favoring convective redevelopment is
possible, with the primary threats for now being damaging winds,
and hail. At this time, not ruling out the chance for an isolated
tornado just yet, but the parameters in the guidance this morning
both at 00z and 06z seem to fall short of the expectations given
distance now from the sfc low. Regardless, storms could be on the
stronger side east of I-49 through the afternoon and with PWAT
values near and north 1.5", heavy downpours associated with storms
would be expected. The boundary will continue move SE through the
afternoon and evening but with a steady progressive multi-layer SW
moisture flow post frontal passage, MUCAPE values will favor
training showers and elevated storms overnight through Thursday
AM, leading into thursday afternoon as the boundary stalls south
of the FA.
Temperatures tonight behind the front, mixed with some rain
cooling, will settle into the 40s and 50s, with the cooler and
drier airmass across the NW zones, as temperatures increase the
further south and east you go, nearing 60 in the deep SE zones of
the FA. Highs Thursday, given the PoPs in place from SW to NE
across the CWA, will trend mainly in the 60s.
/53/
&&
.LONG TERM...
(Thursday Night through Wednesday)
Issued at 231 AM CDT Wed Apr 5 2023
By Thursday night, a stalled sfc frontal boundary will linger along
the coast while the 850 mb front continues to lag behind across our
southern zones. Looking further aloft, deep SW flow will continue to
usher in warm and moist air over top the much cooler sfc conditions.
This steady stream of moisture will result in a continuation of more
showers and thunderstorms, primarily for locations south of I-30 and
especially along and south of I-20. Periods of heavy rain will still
be possible from Thursday night into Friday as indicated by the Day
3 excessive rainfall outlook highlighting a Marginal to Slight Risk
across the aforementioned areas south of I-30. The primary areas of
concern will be across Deep East Texas and into much of North and
Central Louisiana where total event rainfall through the duration of
this week could range from 3-6 inches in some locations. Despite a
relatively dry period more recently across many of these areas, a
scenario like this would still present flooding concerns and likely
result in a Flood Watch issuance in future forecasts over the next
24 hours.
The heavy rain threat may linger through Friday night across our SE
zones before gradually diminishing by Saturday as a shortwave trough
nudges the boundary and associated coastal low farther SE into the
Gulf. In doing so, it should bring an end to the rain altogether and
a return to much more seasonal temperatures for early April as highs
recover into the 70s areawide by Easter Sunday. In addition, gradual
clearing of cloud cover is also expected as upper-level ridging will
build into the region from the west. This pattern shift will further
propel the warming trend through early next week as afternoon highs
bounce back into the lower and mid 80s with dry weather expected to
prevail through the remainder of the long-term period ending on next
Wednesday.
/19/
&&
.AVIATION...
(12Z TAFS)
Issued at 607 AM CDT Wed Apr 5 2023
Convective initiation underway just east of KDFW, moving east
towards western terminals to start the 12z TAF period. Tanking
CIGs, VSBY restrictions and mixed flight rules will prevail. Trend
is for this convection to weaken as it moves east across the
airspace. The slow progression of the boundary overnight will
allow for redevelopment of stronger TSRA just after 20z Wednesday
as a linear mode of storms resurges along the boundary from KLFK
to KSHV, and north to KELD moving east. Will need to monitor for
severe potential during this period once again. Post frontal
passage, terminal winds west of KSHV will trend NW 5-10 kts while
eastern terminals ahead of the boundary will remain southerly,
becoming VRB under TS/SHRA generally 10-15 kts. Elevated showers
and storms will begin to work back into the airspace by the mid to
late period with a mix of SHRA/TSRA.
/53/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 76 53 60 50 / 90 80 70 60
MLU 84 54 62 50 / 70 90 80 70
DEQ 74 46 62 47 / 90 20 10 20
TXK 75 51 60 48 / 90 40 30 30
ELD 77 49 57 47 / 90 80 70 40
TYR 73 52 61 49 / 100 40 40 50
GGG 75 52 60 49 / 90 60 60 50
LFK 80 54 63 52 / 90 90 90 80
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ050-051-059>061-
070>073.
LA...Wind Advisory until 7 AM CDT this morning for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 7 AM CDT this morning for OKZ077.
TX...Wind Advisory until 7 AM CDT this morning for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...53
LONG TERM....19
AVIATION...53Hazardous weather outlook, Apr 5, 6:48 AM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 648 AM CDT Wed Apr 5 2023 ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153- 165>167-061200- Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Wood-Upshur-Marion-Smith- Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 648 AM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and tonight. Another round of strong to severe thunderstorms is expected today as the next cold front advances into the region. The severe threat appears to be highest along and south of the I-30 corridor. This will occur as the cold front slows its eastward progression and heating increases ahead of the front, further enhancing the threat by this afternoon before gradually diminishing through the evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The pattern looks to remain unsettled through the end of the week as rounds of heavy rainfall will become more likely as the front stalls south of the region. This could reintroduce flooding concerns across the region through the end of the week as several inches of rainfall will be possible, mainly from Deep East Texas into North and Central Louisiana. The rain will gradually end by this Easter weekend as the stalled boundary finally exits to the southeast. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon. ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-061200- Sevier-Howard-Little River-Hempstead-Miller-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass- 648 AM CDT Wed Apr 5 2023 ...TORNADO WATCH 124 IN EFFECT UNTIL NOON CDT TODAY... This Hazardous Weather Outlook is for southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and tonight. Another round of strong to severe thunderstorms is expected today as the next cold front advances into the region. The severe threat appears to be highest along and south of the I-30 corridor. This will occur as the cold front slows its eastward progression and heating increases ahead of the front, further enhancing the threat by this afternoon before gradually diminishing through the evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The pattern looks to remain unsettled through the end of the week as rounds of heavy rainfall will become more likely as the front stalls south of the region. This could reintroduce flooding concerns across the region through the end of the week as several inches of rainfall will be possible, mainly from Deep East Texas into North and Central Louisiana. The rain will gradually end by this Easter weekend as the stalled boundary finally exits to the southeast. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon. 19
In the hours before
Special weather statement, Apr 5, 7:04 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
704 AM CDT Wed Apr 5 2023
TXZ096-108-109-124-051300-
Red River TX-Wood TX-Franklin TX-Titus TX-
704 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of Franklin, northern
Wood, Titus and southwestern Red River Counties through 800 AM CDT...
At 702 AM CDT, Doppler radar was tracking a strong thunderstorms
near Emory and Mount Vernon, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Pleasant, Winnsboro, Hagansport, Mount Vernon, Bogata,
Wilkerson, Cookville, Pleasant Grove, Purley, Lake Fork Reservoir,
Forest Hill, Winfield, Talco, Yantis, Miller's Cove, Hopewell, Harts
Bluff, Monticello, Cuthand and Cypress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northeastern
Texas.
&&
LAT...LON 3296 9531 3351 9531 3366 9513 3326 9481
3313 9481 3307 9496 3307 9504 3303 9513
3300 9515 3280 9564 3296 9566
TIME...MOT...LOC 1202Z 240DEG 43KT 3297 9575
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, Apr 5, 7:19 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
719 AM CDT Wed Apr 5 2023
OKZ077-TXZ096-051300-
McCurtain OK-Red River TX-
719 AM CDT Wed Apr 5 2023
...Strong thunderstorms will impact portions of central McCurtain and
northern Red River Counties through 800 AM CDT...
At 718 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Powderly to 7 miles
southwest of Paris. Movement was northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clarksville, Idabel, Broken Bow, Bagwell, Manchester, Wright City,
Valliant, Detroit, Deport, Millerton, Haworth, Garvin, Eagletown,
Cerrogordo, Hochatown, Goodwater, Woodland, Redland, Kanawha and
Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.
&&
LAT...LON 3407 9447 3390 9448 3350 9531 3388 9531
3388 9528 3391 9528 3389 9526 3389 9525
3393 9525 3396 9523 3394 9516 3402 9516
3431 9462
TIME...MOT...LOC 1218Z 241DEG 64KT 3375 9543 3358 9560
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, Apr 5, 7:29 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
729 AM CDT Wed Apr 5 2023
ARZ050-051-060-051300-
Howard AR-Hempstead AR-Sevier AR-
729 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of northern Hempstead,
southeastern Sevier and southeastern Howard Counties through 800 AM
CDT...
At 729 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tollette, or near Mineral Springs, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nashville, Mineral Springs, Blevins, Tollette, Corinth, Saratoga,
McCaskill, Ozan and Bright Star.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for southwestern
Arkansas.
&&
LAT...LON 3401 9382 3401 9375 3398 9368 3398 9365
3396 9362 3395 9353 3396 9346 3389 9346
3369 9390 3375 9396 3375 9397 3385 9408
3411 9383
TIME...MOT...LOC 1229Z 232DEG 37KT 3385 9383
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, Apr 5, 7:37 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
737 AM CDT Wed Apr 5 2023
TXZ108>110-124-125-136-051315-
Upshur TX-Smith TX-Camp TX-Wood TX-Franklin TX-Titus TX-
737 AM CDT Wed Apr 5 2023
...Strong thunderstorms will impact portions of central Smith,
southern Franklin, Wood, western Upshur, southern Titus and Camp
Counties through 815 AM CDT...
At 736 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Lake Fork Reservoir to 6 miles
south of Grand Saline to near Malakoff. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyler, Gilmer, Mineola, Pittsburg, Winnsboro, Leesburg, Lindale,
Quitman, Big Sandy, Hawkins, Scroggins, Lake Fork Reservoir, Pleasant
Grove, Hainesville, Golden, Rosewood, Hoard, Newsome, Lake Palestine
and Noonday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northeastern
Texas.
&&
LAT...LON 3288 9552 3316 9482 3279 9489 3228 9523
3224 9548 3230 9545 3231 9546 3236 9545
3239 9550 3242 9551 3248 9559 3269 9559
3271 9562
TIME...MOT...LOC 1236Z 253DEG 61KT 3291 9558 3259 9574 3220 9600
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, Apr 5, 8:26 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
826 AM CDT Wed Apr 5 2023
ARZ050-059-TXZ097-051400-
Sevier AR-Little River AR-Bowie TX-
826 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of Little River,
southeastern Sevier and central Bowie Counties through 900 AM CDT...
At 826 AM CDT, Doppler radar was tracking a strong thunderstorm near
New Boston, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashdown, New Boston, Foreman, Hooks, Lockesburg, Wilton, Ben Lomond,
Richmond, Oak Grove, Central, Wallace, Millwood, Arden, Red Bank,
Browntown, Pine Prairie and Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.
&&
LAT...LON 3378 9397 3374 9395 3374 9397 3371 9396
3373 9396 3373 9395 3367 9396 3340 9443
3355 9461 3364 9452 3362 9453 3362 9452
3363 9452 3362 9451 3363 9449 3368 9448
3398 9420
TIME...MOT...LOC 1326Z 228DEG 44KT 3353 9444
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
26Special weather statement, Apr 5, 8:27 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
827 AM CDT Wed Apr 5 2023
TXZ110>112-125-126-137-138-051400-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Camp TX-Marion TX-Morris TX-
827 AM CDT Wed Apr 5 2023
...Strong thunderstorms will impact portions of western Marion, Cass,
northwestern Harrison, eastern Upshur, Morris, southeastern Camp and
northwestern Gregg Counties through 900 AM CDT...
At 827 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Naples to near Cedar Springs to near Big
Sandy. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Longview, White Oak, Gladewater, Daingerfield, Linden, Hughes
Springs, Lone Star, Naples, Ore City, Omaha, Clarksville City, East
Mountain, Rocky Branch, Berea, Harleton, Diana, Jenkins, West
Mountain, Cedar Springs and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northeastern
Texas.
&&
LAT...LON 3299 9483 3298 9482 3303 9482 3321 9476
3328 9442 3326 9439 3326 9436 3324 9426
3324 9423 3327 9424 3330 9421 3331 9417
3331 9415 3329 9414 3259 9451 3251 9499
3253 9499
TIME...MOT...LOC 1327Z 253DEG 38KT 3323 9458 3282 9480 3256 9506
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:04 AM CDT | Special Weather Statement | SHV | Franklin, Titus | 56 min |
| Apr 5, 7:37 AM CDT | Special Weather Statement | SHV | Camp, Smith, Upshur, Wood | 38 min |
| Apr 5, 7:52 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 53 min |
| Apr 5, 8:26 AM CDT | Special Weather Statement | SHV | Bowie | 34 min |
| Apr 5, 8:27 AM CDT | Special Weather Statement | SHV | Cass, Morris | 33 min |
| Apr 5, 9:11 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 64 min |
| Apr 5, 1:46 PM CDT | Flood Watch | SHV | Angelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 6 more | 49 hr |
| Apr 5, 5:07 PM CDT | River Flood Warning | SHV | Gregg | 44 hr |
| Apr 5, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 36 min |
| Apr 5, 6:06 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 39 min |
| Apr 5, 6:18 PM CDT | Special Weather Statement | SHV | Gregg | 27 min |
| Apr 5, 6:41 PM CDT | Special Weather Statement | SHV | Cherokee | 34 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.